# SDR SWAA2024082212591

- Difficulty date: July 14, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT LEVEL IRSS 214 AT LT WING 2024-443668<[01] REPLACED CORRUGATED PLATE TRAILING EDGE AT LEVEL IRSS 214 AT LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 TOOL USED CALIPER P/N: 500-196-30 S/N: B23353457 DUE DATE: 09-MAR-25;[02] CERTIFIED COMPLETE TASK
